# SDR DALA201902152109

- Difficulty date: February 11, 2019
- Submitted: February 15, 2019
- Operation: Air carrier
- Aircraft: N695DL
- Make and model: Boeing 757232
- Aircraft serial: 29727
- Aircraft time: 68,735 hours, 26,048 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 695 DURING R4 SLIDE CHANGE FOUND GIRT BAR RETAINER CORRODED. CORRECTIVE ACTION: REPLACED R4 DOOR GIRT BAR RETAINER PER B757 AMM 25-66. (5295856)
